# SDR COMA0060845

- Difficulty date: October 24, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 11,425 hours, 10,861 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Part number: 600210615
- Condition: Dislodged
- Location: Vertical Stab
- Part time: 11,425 hours, 10,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND AND RIGHT HAND VERTICAL STABILIZER BUSHINGS ARE MIGRATED AT HORIZONTAL STABILIZER PIVOT POINT.  REMOVED MIGRATED BUSHINGS.  INSTALLED NEW BUSHINGS P/N 600-21061-7 (THAT WERE MACHINED IAW WVAC EO 601R-55-1834) IAW CRJ AMM 20-26-00-910-803.  REAMED TO FINAL TOLERANCE 1.5001'''' AND 1.5002 IAW DWG 600-21029.
